# SDR SWAA021874

- Difficulty date: August 17, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 58,825 hours, 62,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 344, STR 22L.  REPAIRED SKIN PER SWA EA.
